# SDR FDEA202512292293

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 77,098 hours, 27,923 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110465
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DVI OF THE LAPPED AND OVERLAPPING SKIN UNDERNEATH OF THE EXISTING REPAIR   DOUBLER BETWEEN BS 1430 TO BS 1475, STR 20L TO STR 21L FOUND STRINGER 21L CRACKED AT BS 1454.  REPAIRED STRINGER 21L BETWEEN STA 1426 TO STA 1456 IAW B 757 SRM 53-00-03-2R REPAIR 2   FIG 201 DETAIL I SHEET 6 AND B 757 SRM 51-40-02-OG.
